Dermatological and ophthalmological sequels in toxic epidermal necrolysis.

@article{Magina2003DermatologicalAO,
  title={Dermatological and ophthalmological sequels in toxic epidermal necrolysis.},
  author={Sofia Magina and Carmen Lisboa and Vladimir Leal and Jorge Palmares and Jos{\'e} Mesquita-Guimar{\~a}es},
  journal={Dermatology},
  year={2003},
  volume={207 1},
  pages={33-6}
}
BACKGROUND Toxic epidermal necrolysis (TEN) is a rare, drug-induced disease characterized by epidermal detachment and mucosal involvement. After an acute period, potentially disabling cutaneous and ocular sequels may appear. Although long-term complications are not rare, only few outcome studies are published. OBJECTIVE To evaluate the incidence of dermatological and ophthalmological sequels following TEN, to describe its clinical aspects and correlation with acute involvement. PATIENTS AND… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 21 extracted citations

Hospital management and clinical factors associated with ophthalmic involvement in toxic epidermal necrolysis.

Burns : journal of the International Society for Burn Injuries • 2014
View 5 Excerpts
Highly Influenced

Toxic epidermal necrolysis and Stevens-Johnson syndrome

Orphanet journal of rare diseases • 2010
View 2 Excerpts
Highly Influenced

Treatments for Severe Cutaneous Adverse Reactions

Journal of immunology research • 2017
View 2 Excerpts

Burn unit care of Stevens Johnson syndrome/toxic epidermal necrolysis: A survey.

Burns : journal of the International Society for Burn Injuries • 2016

Phenytoin-induced toxic epidermal necrolysis: Review and recommendations

Journal of pharmacology & pharmacotherapeutics • 2016
View 1 Excerpt

Similar Papers

Loading similar papers…